MathSciNet Relay Station
MathSciNet bibliographic data
MR2933142 47H09 (54H25)
Erhan, İ. M.; Karapinar, E.; Türkoğlu, D. Different types Meir-Keeler contractions on partial metric spaces. J. Comput. Anal. Appl. 14 (2012), no. 6, 1000–1005.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement